# SDR IPXA2020062957103

- Difficulty date: June 27, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,527 hours, 13,289 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Not Seated
- Location: Slide Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE RELEASE WARNING SYSTEM BUZZER VERY FAINT.  REMOVED AND RESEATED THE ELECTRICAL CONNECTOR FROM ASPSU.  OPS CHECKED  DOOR WARNING SYSTEM WAS GOOD IAW AMM 52-73-00-0501.
